# SDR SWAA2017040613002

- Difficulty date: March 27, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 68,048 hours, 53,990 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Part number: 654645262A
- Part serial: MA4845
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING GROUND SPOILER INBOARD LUG BROKEN.  R&R NR 5 GROUND SPOILER PER AMM.
